Atormac
briv
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 3794  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed506    
    Printed12    
    Emailed0    
    PDF Downloaded3    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2021  |  Volume : 69  |  Issue : 2  |  Page : 495--496

Acute Acalculous Cholecystitis in a Multiple Sclerosis Patient Treated with Natalizumab


1 Department of Neurology, Hospital Universitario Miguel Servet, Paseo Isabel la Católica 1-3, 50009, Zaragoza, Spain
2 Department of Internal Medicine, Hospital Universitario Miguel Servet, Paseo Isabel la Católica 1-3, 50009, Zaragoza, Spain

Correspondence Address:
Alvaro Lambea-Gil
Servicio de Neurología, Hospital Universitario “Miguel Servet”, Paseo Isabel la Católica 1-3, 50009, Zaragoza
Spain
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.314544

Rights and Permissions

Natalizumab is a disease-modifying drug that has proved greatly effective and well-tolerated in highly-active Multiple Sclerosis (MS). However, it may increase the risk for opportunistic infections, such as viral ones. We describe a 37-year-old woman treated with Natalizumab for Relapsing-Remitting Multiple Sclerosis (RR-MS) who presented to our clinic with malaise, arthromyalgias, rash, and fever. She later developed diarrhea and severe abdominal pain. A diagnosis of parvovirus B19 (B19V) infection and acute acalculous cholecystitis (AAC) was eventually made. To our knowledge, this is the first reported case of AAC possibly related to Natalizumab therapy and B19V infection.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow